Thread: MS
View Single Post
  #7  
Old 09-12-2007, 02:41 PM
Cathi
Guest
 
Posts: n/a
Default I understand what you are feeling...about Wellbrutrin...I think I would not

Hello, I was just looking up the drug Provigil because of my feeling of being fired up...is the best way to describe it and I will now try a smaller doze. The samples the doctor gave me are 200 mg and I took half for a couple of days and I have lost weight....wow!!!!!! I am down too 222lbs. now. I want you to know I am working hard to lose my weight with my final weight will be at 140 lbs. I am really tired right now so I hope I get my message across to you and others who will read this. I am going to start taking a quarter of a half of a 200mg tab...which would be 50 mg and see if my aniousness is better...please keep in touch....I remember being on Wellbrution and it can cause headaches...and convulsions too with too much caffeine. It only worked out short term for 3 months and really helped my pain a lot but, it made me angry and agressive so I decided not to take it. I will start on Prozac I think just the smallest dose and take it at night to help me sleep of the sleepyiness and that and Provigil I think will work for me... Please keep in touch. Cathi Jo Livingston....or you can call me at: 304-258-9777 around 6:00 p.m is the best time to call me. Take care! Email me at: cathigoinrn@verizon.net
Reply With Quote